# SDR SWIA200922888

- Difficulty date: August 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 17,259 hours, 13,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 SUPPORT AND CLIPS CRACKED.  (C CHCECK)  REPAIRED PER REO.
